# SDR SWIA202158809

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 31,492 hours, 21,767 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING CAUTION MESSAGE APPEARED AFTER RETRACTING LANDING GEAR. RAN QRH AND RETURNED TO DTW. ONCE ON THE GROUND, NOSE WHEEL STEERING WOULD NOT RESET AND WE WERE TOWED TO THE GATE.    (FLIGHT 3584 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22964675 WITH THE FOLLOWING CORRECTIVE ACTION: "REF. CP #22965352-1 FOR TROUBLESHOOTINGREMOVED AND REPLACED NLG STEERING MANIFOLD ASSY. IAW CRJ 900 AMM 32-51-50. OPS AND LEAK CHECK GOOD."
